MathSciNet Relay Station
MathSciNet bibliographic data
MR1986824 11A25 (11Y70)
Iannucci, D. E.; Sorli, R. M. On the total number of prime factors of an odd perfect number. Math. Comp. 72 (2003), no. 244, 2077–2084.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement